Some asymptotic properties of multivariable models identified by equation error techniques

Paul van den Hof, Peter Janssen

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)

Abstract

Some interesting properties are derived for simple equation-error-identification techniques - least squares and basic instrumental variable methods - applied to a class of linear, time-invariant, time-discrete multivariable models. The system at hand is not supposed to be contained in the chosen model set. Assuming that the input is unit variance white noise, it is shown that the Markov parameters of the system are estimated asymptotically unbiased over a certain interval around t equals 0.

Original languageEnglish
Pages (from-to)89-92
Number of pages4
JournalIEEE Transactions on Automatic Control
VolumeAC-32
Issue number1
DOIs
Publication statusPublished - 1 Jan 1987

Fingerprint Dive into the research topics of 'Some asymptotic properties of multivariable models identified by equation error techniques'. Together they form a unique fingerprint.

Cite this